# SDR QXEA2014121501062

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Backed Out
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS BACKING OUT LT NACELLE JUST AFT OF INBD TEE PANEL.  REPLACED RIVETS IAW SRM 51-42-45 STEP 6G, AND DWG 85414612.
